# SDR AALA202005059002

- Difficulty date: May 3, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 17,145 hours, 5,861 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - R2 DOOR, EMERGENCY DAMPER, LOW PRESSURE,1350PSI. SERVICED R2 DOOR ASSIST BOTTLE PER AMM 52-22-00, NO LEAKS NOTED AT THIS TIME.
